American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14K12) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Tohru Nakashima. Large families of stable bundles on abelian varieties. Proc. Amer. Math. Soc. 141 (2013) 2225-2231.
Abstract, references, and article information   
View Article: PDF

[2] O. Debarre and E. Izadi. Ampleness of intersections of translates of theta divisors in an abelian fourfold. Proc. Amer. Math. Soc. 135 (2007) 3477-3483. MR 2336560.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Tetsushi Ito. On the Manin-Mumford conjecture for abelian varieties with a prime of supersingular reduction. Proc. Amer. Math. Soc. 134 (2006) 2857-2860. MR 2231608.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1